PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 75-80
Tytuł artykułu

On a class of nonlinear elliptic equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
75-80
Opis fizyczny
Daty
wydano
1992
Twórcy
autor
  • Département de Mathématiques et Informatique, Université de Metz, Ile du Saulcy, F-57045 Metz Cedex 01, France
Bibliografia
  • [AW] L. Alfonsi and F. B. Weissler, Blow up in $ℝ^n$ for a parabolic equation with a damping nonlinear gradient term, preprint.
  • [CV] M. Chipot and F. Voirol, in preparation.
  • [CW₁] M. Chipot and F. B. Weissler, Some blow up results for a nonlinear parabolic equation with a gradient term, SIAM J. Math. Anal. 20 (4) (1989), 886-907.
  • [CW₂] M. Chipot and F. B. Weissler, Nonlinear Diffusion Equations and Their Equilibrium States, Math. Sci. Res. Inst. Publ. 12, Vol. 1, Springer, 1988.
  • [F] M. Fila, Remarks on blow up for a nonlinear parabolic equation with a gradient term, Proc. Amer. Math. Soc. 111 (1991), 795-801.
  • [KP] B. Kawohl and L. A. Peletier, Observations on blow up and dead cores for nonlinear parabolic equations, Math. Z. 202 (1989), 207-217.
  • [GNN] B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243.
  • [GT] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1985.
  • [P₁] S. I. Pokhozhaev, Solvability of an elliptic problem in $ℝ^N$ with supercritical nonlinearity exponent, Dokl. Akad. Nauk SSSR 313 (6) (1990), 1356-1360 (in Russian).
  • [P₂] S. I. Pokhozhaev, Positivity classes of elliptic operators in $ℝ^N$ with supercritical nonlinearity exponent, ibid. 314 (1990), 558-561 (in Russian).
  • [Q] P. Quittner, Blow up for semilinear parabolic equations with a gradient term, preprint.
  • [V] F. Voirol, Thesis, University of Metz, in preparation.
  • [W] F. B. Weissler, private communication.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.